Alert archive / New Jersey / Areal Flood Warnings in 2011

Areal Flood Warning 13, NWS New York, NY

April 17, 2011Bergen County, Passaic County, New Jersey

NWS New York, NY issued this areal flood warning at Apr 17, 2011, 11:29 AM EDT for Bergen County, Passaic County, New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2011, 11:29 AM EDT (15:29 UTC)
Expired
Apr 17, 2011, 5:30 PM EDT
In force
6 hr
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Bergen County, NJ, Passaic County, NJ

The radar

The Philadelphia radar (KDIX), 111 km from the middle of the area, began a volume at 15:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 3.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2011-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2011-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -191 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-191 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

073 
WGUS41 KOKX 171529
FLWOKX

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
1129 AM EDT SUN APR 17 2011

NJC003-031-171930-
/O.NEW.KOKX.FA.W.0013.110417T1529Z-110417T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERGEN NJ-PASSAIC NJ-
1129 AM EDT SUN APR 17 2011

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* FLOOD WARNING FOR SMALL STREAMS IN...
  BERGEN COUNTY IN NORTHEAST NEW JERSEY...
  PASSAIC COUNTY IN NORTHEAST NEW JERSEY...

* UNTIL 330 PM EDT

* AT 1127 AM EDT MINOR TO MODERATE RIVER AND SMALL STREAM FLOODING 
WAS STILL BEING OBSERVED ACROSS BERGEN AND PASSAIC 
COUNTIES...THEREFORE THE AREAL FLOOD WARNING HAS BEEN EXTENDED.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4119 7437 4100 7390 4080 7398 4080 7400
      4082 7403 4076 7409 4076 7413 4078 7414
      4081 7413 4089 7428 4097 7428 4099 7431
      4102 7444 4104 7444 4103 7450 4108 7451

$$

MALOIT
3 follow-up statements
648 
WGUS41 KOKX 171927
FLWOKX

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
327 PM EDT SUN APR 17 2011

NJC003-031-172130-
/O.EXT.KOKX.FA.W.0013.000000T0000Z-110417T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERGEN NJ-PASSAIC NJ-
327 PM EDT SUN APR 17 2011

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS EXTENDED THE

* FLOOD WARNING FOR SMALL STREAMS IN...
  BERGEN COUNTY IN NORTHEAST NEW JERSEY...
  PASSAIC COUNTY IN NORTHEAST NEW JERSEY...

* UNTIL 530 PM EDT

* AT 324 PM EDT...SEVERAL RIVERS AND STREAMS ACROSS ROCKLAND AND 
WESTCHESTER COUNTY WERE STILL ABOVE FLOOD STAGE. MODERATE FLOODING 
CONTINUES ALONG PORTIONS OF THE HACKENSACK RIVER IN BERGEN COUNTY.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4119 7437 4100 7390 4080 7398 4080 7400
      4082 7403 4076 7409 4076 7413 4078 7414
      4081 7413 4089 7428 4097 7428 4099 7431
      4102 7444 4104 7444 4103 7450 4108 7451

$$

DSW
428 
WGUS81 KOKX 172020
FLSOKX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
420 PM EDT SUN APR 17 2011

NJC003-031-172130-
/O.CON.KOKX.FA.W.0013.000000T0000Z-110417T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERGEN NJ-PASSAIC NJ-
420 PM EDT SUN APR 17 2011

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR SMALL
STREAMS IN PASSAIC AND BERGEN COUNTIES...

AT 418 PM EDT...SEVERAL RIVERS AND STREAMS ACROSS BERGEN AND PASSAIC 
COUNTIES WERE STILL ABOVE FLOOD STAGE. MODERATE FLOODING CONTINUES 
ALONG PORTIONS OF THE HACKENSACK RIVER IN BERGEN COUNTY. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4119 7437 4100 7390 4080 7398 4080 7400
      4082 7403 4076 7409 4076 7413 4078 7414
      4081 7413 4089 7428 4097 7428 4099 7431
      4102 7444 4104 7444 4103 7450 4108 7451

$$
191 
WGUS81 KOKX 172129
FLSOKX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
529 PM EDT SUN APR 17 2011

NJC003-031-172138-
/O.EXP.KOKX.FA.W.0013.000000T0000Z-110417T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERGEN NJ-PASSAIC NJ-
529 PM EDT SUN APR 17 2011

...THE FLOOD WARNING WILL EXPIRE AT 530 PM EDT FOR SMALL STREAMS IN
PASSAIC AND BERGEN COUNTIES...

WHILE RIVERS AND STREAMS HAVE STEADILY FALLEN THIS AFTERNOON...THE 
HACKENSACK RIVER REMAINS IN FLOOD AT RIVERVALE AND NEW MILFORD. THE 
RIVER IS NOW BELOW MODERATE FLOOD BENCHMARKS. MINOR FLOODING WILL 
CONTINUE ALONG THE RIVER THROUGH THIS EVENING.

LAT...LON 4119 7437 4100 7390 4080 7398 4080 7400
      4082 7403 4076 7409 4076 7413 4078 7414
      4081 7413 4089 7428 4097 7428 4099 7431
      4102 7444 4104 7444 4103 7450 4108 7451

$$

DSW

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this areal flood warning went out at Apr 17, 10:14 AM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Apr 17, 10:14 AM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1014 AM EDT SUN APR 17 2011

.SYNOPSIS...
HIGH PRESSURE WILL GRADUALLY BUILDS INTO THE AREA TODAY. A
STATIONARY FRONT WILL REMAIN TO THE SOUTH OF THE REGION MONDAY AND
TUESDAY BEFORE MOVING THROUGH AS A WARM FRONT ON WEDNESDAY. THIS
WILL BE FOLLOWED BY A COLD FRONT WEDNESDAY NIGHT AS LOW PRESSURE
MOVES THROUGH SOUTHEASTERN CANADA.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WINDS WILL REMAIN RATHER GUSTY TODAY AS A TIGHT PRESSURE GRADIENT
REMAINS OVER THE AREA WITH LOW PRESSURE TO THE NORTH AND HIGH
PRESSURE TO THE SOUTH. WINDS WILL GUST INTO THE 30-35 KT RANGE
TODAY.

OTHERWISE...A GRADUAL CLEARING OF SKIES CAN BE EXPECTED TODAY.
CLOUDS MAY LINGER A BIT LONGER THAN EXPECTED WITH THE APPROACH OF AN
UPPER LEVEL SHORTWAVE. THERE COULD BE A FEW SPRINKLES THIS
AFTERNOON...HOWEVER CONFIDENCE IS LOW AND REMOVED FROM THE FORECAST.
HIGHS WILL REACH THE UPPER 50S AND LOWER 60S WHICH IS NEAR NORMAL
FOR THIS TIME OF YEAR. FOLLOWED A MAV/MET BLEND FOR HIGHS TODAY
WHICH WAS IN GOOD AGREEMENT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
HIGH PRESSURE WILL KEEP CONDITIONS FAIR AND DRY TONIGHT. THERE COULD
BE A FEW CLOUDS AROUND WITH A SHORTWAVE PASSING NORTH OF THE AREA.
OVERNIGHT LOWS ARE EXPECTED TO RANGE FROM THE MIDDLE 30S TO LOWER
40S.

ZONAL FLOW WILL SET UP MONDAY MORNING WITH A CHANCE OF SHOWERS
MONDAY AFTERNOON AS OVERRUNNING PRECIPITATION BREAKS OUT ALONG A
WARM FRONT OVER THE AREA. ANY PRECIPITATION IS EXPECTED TO REMAIN
LIGHT. FOLLOWED A MAV/MET BLEND FOR HIGHS ON MONDAY. HIGHS ARE
EXPECTED TO REACH THE MIDDLE 50S TO LOWER 60S.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
A NEARLY ZONAL FLOW ACROSS THE LOWER 48 TO START THE PERIOD WILL
FEATURE YET ANOTHER PAC STORM SYSTEM WHICH AMPLIFIES TO THE LEE OF
THE ROCKIES EARLY NEXT WEEK...SENDING A DEEPENING SFC LOW NE FROM
THE MID MS VLY WED INTO EASTERN CAN ON THU. MUCH LIKE THE SYSTEM WE
ARE EXPERIENCING TODAY...THERE IS UNCERTAINTY HOW FAR NORTH THE WARM
FRONT WILL GET BEFORE THE TRAILING COLD FRONT PASSES LATE WED NIGHT.

FROM A SENSIBLE WEATHER STANDPOINT...WE ARE LOOKING AT AN UNSETTLED
PERIOD WITH LIGHT OVERRUNNING RAIN CONTINUING MONDAY NIGHT...THEN A
LIGHT TO MODERATE RAIN TUE INTO WED. IT APPEARS THE BEST THERMAL
FORCING WILL RESIDE TO THE NORTH OF THE AREA WITH THE HEAVIER RAIN.
THE 12Z GFS PROVIDES ONE-QUARTER TO ONE-HALF INCH OF RAINFALL ON
TUE...WHILE THE NAM IS NEARLY DRY AS IT PLACES THE WARM FRONT NORTH
OF THE AREA. THE GLOBAL MODEL ENSEMBLE SUPPORTS A WARM FRONT SOUTH
OF THE AREA TUE...EVENTUALLY PUSHING TO THE NORTH ON WED. THE LATTER
OF WHICH IS ALWAYS QUESTIONABLE AT THIS TIME OF YEAR WITH THE COLD
NEAR SHORE WATERS...AND UPPER SUPPORT PASSING TO THE NW. THERE DOES
APPEAR TO A BE STRONG SW PUSH JUST AHEAD OF THE FRONT WED AFT/EVE.

ANY CONVECTION AND ALONG AND AHEAD OF FRONT IS DEPENDENT ON WHETHER
THE FORECAST AREA GETS INTO THE WARM SECTOR. PLUS...THE TIMING OF
THE COLD FRONTAL PASSAGE WED NIGHT ONLY SUPPORTS MARGINAL
INSTABILITY. RIGHT NOW...LOOKS LIKE A MODERATE SHEAR...LOW CAPE
EVENT. THUS...WILL REFRAIN FROM MENTIONING THUNDERSTORMS IN THE
FORECAST AND STICK WITH SHOWERS.

HIGH PRESSURE BRIEFLY FOLLOWS THU INTO FRI BEFORE ANOTHER PAC
FRONTAL SYSTEM APPROACHES NEXT WEEKEND.

TEMPS WILL BE NEAR OR SLIGHTLY BELOW NORMAL TUE WITH OVERRUNNING
CLOUDS/RAIN...THEN A POSSIBLE WARMUP WED ACROSS THE INTERIOR PENDING
THE WARM FRONTAL PASSAGE. HIGHS AROUND 70 WED AFT INLAND...BUT ONLY
IN THE 50S AT THE COAST DUE TO THE ONSHORE FLOW. THE WEEK FINISHES
OUT SLIGHTLY BELOW NORMAL BEHIND THE COLD FRONTAL PASSAGE WED NIGHT.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
VFR...BUT BRIEFLY MVFR CIGS AT KSWF POSSIBLE THROUGH THE MORNING.
FORECAST SUSTAINED WINDS AND FREQUENT GUSTS MAY BE A COUPLE KNOTS
TOO LOW. OCCASIONAL GUSTS 36-39 KT POSSIBLE THROUGH THE
AFTERNOON...MAINLY AT THE CITY TERMINALS.

OUTLOOK FOR 12Z MONDAY THROUGH THURSDAY...

MONDAY...VFR.

MONDAY NIGHT-WEDNESDAY...PERIODS OF SUB-VFR POSSIBLE IN SHOWERS
AND NIGHTTIME LOW STRATUS/FOG. GUSTY WINDS/LLWS POSSIBLE
WEDNESDAY.

WEDNESDAY NIGHT...PERIODS OF SUB-VFR POSSIBLE IN SHOWERS.
GUSTY WINDS/LLWS POSSIBLE. THUNDER ALSO POSSIBLE AHEAD OF A COLD
FRONT.

THURSDAY...VFR...WITH GUSTY NORTHWESTERLY WINDS.

&&

.MARINE...
THERE MAY BE A FEW GALE GUSTS ON THE EASTERN LI SOUND WATERS OVER
THE NEXT HOUR OR SO. OTHERWISE...SMALL CRAFT ADVISORY CONDITIONS
EXPECTED ON ALL WATERS TODAY DUE TO SW WINDS AT 20-30 KT. THERE MAY
BE A FEW GALE GUSTS ON THE EASTERN OCEAN WATERS LATER THIS
AFTERNOON...BUT 00Z NAM BUFKIT SOUNDING NOT INDICATING MUCH IN THE
WAY OF MIXING...SO GUSTS SHOULD BE CAPPED AT 30 KT.

SCA CONDITIONS ON NY HARBOR/LI SOUND AND THE BAYS SHOULD GRADUALLY
SUBSIDE BELOW SCA CRITERIA THIS EVENING BEFORE PICKING UP ONCE AGAIN
MON MORNING AS HIGH PRES BUILDS EAST. FOR THE OCEAN WATERS...WILL
KEEP SCA UP THROUGH TONIGHT...WITH SCA ENDING ON WESTERN WATERS BY
MON MORNING AND ENDING ON EASTERN WATERS LATE MON AFTERNOON.

A PROLONGED PERIOD OF WESTERLY FLOW THEN EXPECTED FOR THE START OF
THE WEEK.  A WARM FRONT APPROACHES MON NIGHT AS A STORM SYSTEM OVER
THE MIDWEST SLOWLY TRACKS EAST. DEPENDING ON HOW THESE SYSTEMS SET
UP...THERE COULD BE A PERIOD OF EASTERLY WINDS LATE TUE THROUGH WED
BEFORE WINDS SHIFT SOUTH. MARGINAL SCA SEAS FORECAST TUE-WED ON THE
OCEAN WATERS PRIOR TO THE COLD FRONTAL PASSAGE. BEST CHANCE FOR SCA
WINDS WILL BE ON THU IN THE COLD ADVECTION AND W/NW FLOW BEHIND THE
FRONT. SEAS ON THE EASTERN OCEAN WATERS MAY RAMP UP TO 6 TO 7 FT ON
THU.

&&

.HYDROLOGY...
MUCH OF THE RAINFALL HAS NOW COME TO AN END ACROSS THE TRI-STATE
AREA. RAINFALL OVER THE LAST 24 HOURS HAS BEEN HIGHLY DEPENDENT ON
TOPOGRAPHY WITH SOME LOCALIZED VALUES ACROSS WESTERN PASSAIC NEW
JERSEY BETWEEN 3 AND 4 INCHES. MANY 2+ INCH RAIN AMOUNTS WE OBSERVED
IN NORTHEAST NEW JERSEY. ELSEWHERE...1 TO 2 INCHES FOR THE LOWER
HUDSON VALLEY...NEW YORK CITY...AND MOST OF LONG ISLAND WITH LOCALLY
HIGHER AMOUNTS.

FLOODING HAS BEEN QUITE EXTENSIVE ACROSS NORTHEAST NEW JERSEY AND
PORTIONS OF THE LOWER HUDSON VALLEY. PLEASE REFER TO LATEST FLOOD
PRODUCTS FOR LATEST DETAILS.

A FLOOD WARNING HOWEVER REMAINS IN EFFECT FOR SPOTS ALONG THE
CONNECTICUT RIVER. PLEASE SEE WWW.WEATHER.GOV/NYC FOR MORE
INFORMATION.

POTENTIAL FOR AROUND ONE-HALF INCH OF RAINFALL TUE INTO WED NIGHT.
HIGHER AMOUNTS POSSIBLE IN ANY CONVECTION ALONG AND AHEAD OF COLD
FRONT WED NIGHT. THUNDERSTORM COVERAGE LOOKS TO BE ISOLATED AT THIS
TIME.

&&

.TIDES/COASTAL FLOODING...
WAVES AT THE OFFSHORE BUOYS (44065/44025/44017) OF 10-13 FT SUPPORT
6-9 FT BREAKING WAVES AT ATLANTIC BEACHES THROUGH LATE THIS MORNING.
WILL EXTEND THE HIGH SURF ADVISORY FOR THE REGION AS SEAS WILL BE
SLOW TO SUBSIDE. WILL CONTINUE TO EMPHASIZE THE POTENTIAL FOR
WASHOVER AND MINOR TO MODERATE BEACH EROSION.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...HIGH SURF ADVISORY UNTIL NOON EDT TODAY FOR NYZ075-080-081-178-
     179.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR ANZ335-
     338.
     SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ330-340-
     345.
     SMALL CRAFT ADVISORY UNTIL 11 AM EDT MONDAY FOR ANZ353.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ355.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT MONDAY FOR ANZ350.

&&

SYNOPSIS...BC
NEAR TERM...BC
SHORT TERM...BC
LONG TERM...
AVIATION...JC/MPS
MARINE...MPS
HYDROLOGY...BC/JM
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Apr 17, 4:25 AM EDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
425 AM EDT SUN APR 17 2011

CTZ007-180830-
NORTHERN MIDDLESEX-
425 AM EDT SUN APR 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT.

.DAY ONE...TODAY AND TONIGHT.

FLOOD WARNING IS IN EFFECT FOR THE CONNECTICUT RIVER AT
MIDDLETOWN...PLEASE REFER TO THE RIVER FLOOD WARNING AT
WEATHER.GOV/BOX FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ011-180830-
SOUTHERN MIDDLESEX-
425 AM EDT SUN APR 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ009-010-012-NJZ006-106-108-NYZ071>074-078-079-176-177-180830-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN NEW LONDON-HUDSON-
EASTERN ESSEX-EASTERN UNION-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-
425 AM EDT SUN APR 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ075-080-081-178-179-180830-
KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
SOUTHERN QUEENS-SOUTHERN NASSAU-
425 AM EDT SUN APR 17 2011

...HIGH SURF ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005-006-008-NJZ002-004-103>105-107-NYZ067>070-180830-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN NEW LONDON-
WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-WESTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
425 AM EDT SUN APR 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-180830-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
425 AM EDT SUN APR 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 8:32 PM EDTAreal Flood WarningOKXBergen, Essex, Hudson, Passaic, Union15 hr
Apr 16, 10:33 PM EDTSpecial Weather StatementOKXBergen, Hudson42 min
Apr 16, 11:27 PM EDTRiver Flood WarningOKXBergen, Passaic31 hr
Apr 16, 11:39 PM EDTRiver Flood WarningOKXBergen17 hr
Apr 17, 6:05 PM EDTAreal Flood AdvisoryOKXBergen18 hr

Nearby

Areal Flood Warnings in New Jersey, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.